Alert archive / Mississippi / Flash Flood Warnings in 2017

Flash Flood Warning 24, NWS Memphis, TN

May 29, 2017Coahoma County, Quitman County, Tunica County, Mississippi; Phillips County, Arkansas

NWS Memphis, TN issued this flash flood warning at May 29, 2017, 2:31 AM CDT for Coahoma County, Quitman County, Tunica County, Mississippi; Phillips County, Arkansas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 29, 2017, 2:31 AM CDT (07:31 UTC)
Expired
May 29, 2017, 5:30 AM CDT
In force
3 hr
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Flood severity
None

Counties Phillips County, AR, Coahoma County, MS, Quitman County, MS, Tunica County, MS

The radar

The Memphis radar (KNQA), 138 km from the middle of the area, began a volume at 07:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KBYH), launched 00:00Z, 7.5 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2017-05-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1293 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2017-05-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 6 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1293 J/kg
Mixed-layer CIN
-25 J/kg
Mixed-layer LCL
1064 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
6 m²/s²
0-3 km storm-relative helicity
-17 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted.

438 
WGUS54 KMEG 290731
FFWMEG
ARC107-MSC027-119-143-291030-
/O.NEW.KMEG.FF.W.0024.170529T0731Z-170529T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Memphis TN
231 AM CDT MON MAY 29 2017

The National Weather Service in Memphis has issued a

* Flash Flood Warning for...
  Central Phillips County in eastern Arkansas...
  Northeastern Coahoma County in northwestern Mississippi...
  Southern Tunica County in northwestern Mississippi...
  Northern Quitman County in northwestern Mississippi...

* Until 530 AM CDT

* At 230 AM CDT...Doppler Radar estimates 2 to 3 inches of rain has 
  occurred over the past hour. Showers and thunderstorms will 
  produce an additional 1 to 2 inches of rain over the next 3 hours.

* Some locations that will experience flooding include...
  Elaine, St Francis National Park, Helena, West Helena, Friars
  Point, Crenshaw, Sledge, Dubbs, Dundee, Little Texas, Watkins
  Corner, Lake View, Coahoma, Lula, Gerlach Mill, Wabash, Moon,
  Modoc, Preston Place and Quarles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

&&

LAT...LON 3430 9107 3429 9106 3434 9106 3434 9100
      3447 9100 3448 9103 3466 9024 3460 9024
      3455 9020 3441 9020 3423 9107 3425 9108
      3426 9106 3428 9108

$$
1 follow-up statement
088 
WGUS74 KMEG 291035
FFSMEG

Flash Flood Statement
National Weather Service Memphis TN
535 AM CDT MON MAY 29 2017

ARC107-MSC027-119-143-291043-
/O.EXP.KMEG.FF.W.0024.000000T0000Z-170529T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Phillips AR-Coahoma MS-Tunica MS-Quitman MS-
535 AM CDT MON MAY 29 2017

...THE FLASH FLOOD WARNING FOR CENTRAL PHILLIPS...NORTHEASTERN
COAHOMA...SOUTHERN TUNICA AND NORTHERN QUITMAN COUNTIES HAS
EXPIRED...

Heavy rainfall has diminished across the warning area and flooding 
is no longer expected to pose a threat. Thus, the flash flood 
warning has been allowed to expire.

LAT...LON 3430 9107 3429 9106 3434 9106 3434 9100
      3447 9100 3448 9103 3466 9024 3460 9024
      3455 9020 3441 9020 3423 9107 3425 9108
      3426 9106 3428 9108

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at May 28, 11:40 PM CDT, 2 hours 51 minutes earlier.

Area forecast discussion, May 28, 11:40 PM CDT, 2 hours 51 minutes before
Area Forecast Discussion
National Weather Service Memphis TN
1140 PM CDT Sun May 28 2017

.DISCUSSION...

Updated for aviation discussion

&&

.PREV DISCUSSION... /issued 927 PM CDT Sun May 28 2017/

UPDATE...

A cold front continues to push southeastward across the Mid-South
this evening. Showers had started to develop along the front late
this afternoon, but quickly diminished after sunset from the loss
of daytime heating. Models continue to show some redevelopment
along the front during the overnight hours across North
Mississippi. Thus for now, will update to lower POPS across the
northwest half of the CWA. Update will be out shortly.

KRM

DISCUSSION... /issued 328 PM CDT Sun May 28 2017/

Skies are partly cloudy across the forecast area this afternoon
with temperatures ranging from the lower 70s to lower 80s.
Currently, there is no rain that is falling in the forecast area.
A cold front was located from southern Indiana through northeast
Arkansas and into west Texas.

This front is expected to continue to move southeast tonight and
make its way through the forecast area. Some showers and isolated
thunderstorms are expected to develop ahead of the front with the
best chance of rain over portions of north Mississippi. Temperatures
will remain pretty close to normal readings with lows Monday
morning in the 60s. On Monday, the cold front will stall out
across central Mississippi so any thunderstorms that form should
be over north Mississippi. Temperatures will remain seasonably
warm with highs in the low to mid 80s. The front will not move
much on Monday night so there will still be a chance of
thunderstorms over portions of north Mississippi.

On Tuesday, the front will start to lift slowly north toward the
forecast area with more thunderstorms expected for both Tuesday
and Tuesday night. The front will then move back south on
Wednesday with more thunderstorms possible. High pressure will
briefly build into the region on Wednesday night bringing a brief
period of dry weather.

The remainder of the forecast period will remain unsettled as
several disturbance move through the region bringing more rounds
of thunderstorms for Thursday through next Sunday. Temperatures
will remain close to normal levels for much of the forecast
period.

ARS

&&

.AVIATION...

A very weak cold front will stall over the area tonight. Expect
VFR conds at KJBR and KMEM through the period. Light fog will
likely develop at KMKL due to recent rains and light winds and
partly cloudy skies. Too much cloud cover for dense fog. A
disturbance will pass through North Mississippi tonight triggering
a round of showers and possibly some tsras from about 06z-12z.
Isolated showers will continue through the day at KTUP. Winds will
be light through the period.

SJM

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...None.
MO...None.
MS...None.
TN...None.
&&
Hazardous weather outlook, May 28, 11:09 AM CDT, 15 hours 22 minutes before
Hazardous Weather Outlook
National Weather Service Memphis TN
1109 AM CDT Sun May 28 2017

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-291815-
Alcorn-Benton MS-Benton TN-Calhoun-Carroll-Chester-Chickasaw-Clay-
Coahoma-Craighead-Crittenden-Crockett-Cross-DeSoto-Decatur-
Dunklin-Dyer-Fayette-Gibson-Greene-Hardeman-Hardin-Haywood-
Henderson-Henry-Itawamba-Lafayette-Lake-Lauderdale-Lawrence-
Lee AR-Lee MS-Madison-Marshall-McNairy-Mississippi-Monroe-Obion-
Panola-Pemiscot-Phillips-Poinsett-Pontotoc-Prentiss-Quitman-
Randolph-Shelby-St. Francis-Tallahatchie-Tate-Tippah-Tipton-
Tishomingo-Tunica-Union-Weakley-Yalobusha-
1109 AM CDT Sun May 28 2017

This hazardous weather outlook is for portions of East Arkansas...
the Missouri Bootheel...North Mississippi...and West Tennessee.

.DAY ONE...This Afternoon and Tonight

A strong thunderstorm is possible this afternoon and tonight.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated at this time.

In the hours before

Local storm report, May 28, 9:01 PM CDT, 5 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
901 PM CDT SUN MAY 28 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 PM     TSTM WND DMG     CLAYTON                 36.47N 89.25W
05/27/2017                   OBION              TN   PUBLIC

            TREES AND POWER LINES DOWN IN OBION COUNTY ESPECIALLY
            ALONG HIGHWAY 22 FROM UNION CITY TO SAMBURG. TREES DOWN
            IN CLAYTON AND WOODLAND MILLS.

0700 PM     TSTM WND DMG     MASON HALL              36.24N 89.11W
05/27/2017                   OBION              TN   PUBLIC

            TREES AND POWER LINES DOWN.

0705 PM     TSTM WND DMG     DRESDEN                 36.28N 88.69W
05/27/2017                   WEAKLEY            TN   EMERGENCY MNGR

            TREES DOWN COUNTY WIDE. 15-20 ROADS TEMPORARILY BLOCKED.

0720 PM     TSTM WND DMG     PARIS                   36.30N 88.31W
05/27/2017                   HENRY              TN   EMERGENCY MNGR

            SEVERAL TREES DOWN ON ROADWAYS ACROSS HENRY COUNTY,
            INCLUDING ANTIOCH, ROWE SCHOOL RD, AND OLD PARIS MURRAY
            RD. TIME ESTIMATED BASED ON RADAR.

0725 PM     TSTM WND DMG     2 ESE SPRINGVILLE       36.24N 88.12W
05/27/2017                   HENRY              TN   TRAINED SPOTTER

            TREE FELL ON VEHICLE ON HIGHWAY 69A BETWEEN SPRINGVILLE
            AND BIG SANDY.

0743 PM     TSTM WND DMG     BRUCETON                36.03N 88.25W
05/27/2017                   CARROLL            TN   TRAINED SPOTTER

            SEVERAL LARGE LIMBS DOWN AS WELL AS A LARGE TREE DOWN.
            WINDS ESTIMATED TO BE 60 MPH+.

0820 PM     TSTM WND DMG     PARSONS                 35.65N 88.12W
05/27/2017                   DECATUR            TN   911 CALL CENTER

            TREES AND POWER LINES DOWN ACROSS THE COUNTY. SEVERAL
            ROADS BLOCKED.

0915 PM     TSTM WND GST     CORNING                 36.41N 90.59W
05/27/2017  M67.00 MPH       CLAY               AR   AWOS

            67 MPH GUST RECORDED BY AWOS.

0918 PM     HAIL             HUMBOLDT                35.82N 88.91W
05/27/2017  M1.00 INCH       GIBSON             TN   AMATEUR RADIO

0928 PM     TSTM WND DMG     WALNUT RIDGE            36.07N 90.96W
05/27/2017                   LAWRENCE           AR   EMERGENCY MNGR

            TREE FELL ON HOUSE ON GUM STREET IN WALNUT RIDGE.

0930 PM     HAIL             MEDINA                  35.80N 88.77W
05/27/2017  E0.75 INCH       GIBSON             TN   PUBLIC

            PENNY SIZE HAIL IN MEDINA. TRAMPOLINES LIFTED OFF THE
            GROUND.

0932 PM     HAIL             SEDGWICK                35.98N 90.86W
05/27/2017  E0.88 INCH       LAWRENCE           AR   EMERGENCY MNGR

            NICKEL SIZE HAIL AT HIGHWAY 63 IN SEDGWICK.

0935 PM     TSTM WND DMG     3 SSW WALCOTT           35.99N 90.69W
05/27/2017                   GREENE             AR   EMERGENCY MNGR

            TREES BLOCKING THE ROAD AT HIGHWAYS 141 AND 358.

0945 PM     HAIL             MARMADUKE               36.19N 90.39W
05/27/2017  E1.00 INCH       GREENE             AR   TRAINED SPOTTER

0945 PM     TSTM WND DMG     1 S JONESBORO           35.81N 90.69W
05/27/2017                   CRAIGHEAD          AR   EMERGENCY MNGR

            LARGE METAL SHOP ROOF BLOWN OFF ALONG HIGHWAY 1 JUST
            SOUTH OF JONESBORO.

0945 PM     TSTM WND DMG     W JONESBORO             35.82N 90.69W
05/27/2017                   CRAIGHEAD          AR   EMERGENCY MNGR

            TREES AND POWER LINES DOWN IN WEST JONEBORO.

1000 PM     HAIL             1 N KENNETT             36.25N 90.05W
05/27/2017  M1.00 INCH       DUNKLIN            MO   LAW ENFORCEMENT

1000 PM     TSTM WND DMG     CARAWAY                 35.76N 90.33W
05/27/2017                   CRAIGHEAD          AR   BROADCAST MEDIA

            TREES DOWN IN CARAWAY.

1005 PM     LIGHTNING        7 N JONESBORO           35.92N 90.69W
05/27/2017                   CRAIGHEAD          AR   LAW ENFORCEMENT

            LIGHTNING STRIKE CAUSES A HOUSE FIRE ON COUNTY ROAD 7593
            NORTH OF JONESBORO.

1015 PM     TSTM WND DMG     LEPANTO                 35.61N 90.33W
05/27/2017                   POINSETT           AR   PUBLIC

            TREES DOWN ON ROADS AND HOUSES IN LEPANTO.

1016 PM     TSTM WND GST     COOTER                  36.05N 89.81W
05/27/2017  M76.00 MPH       PEMISCOT           MO   TRAINED SPOTTER

            NUMEROUS TREES DOWN.

1030 PM     TSTM WND DMG     WHITTON                 35.51N 90.27W
05/27/2017                   MISSISSIPPI        AR   BROADCAST MEDIA

            LARGE TREE FELL ON HOUSE IN WHITTON.

1040 PM     TSTM WND DMG     CRAWFORDSVILLE          35.23N 90.33W
05/27/2017                   CRITTENDEN         AR   LAW ENFORCEMENT

            *** 1 INJ *** A LARGE TREE FELL ON TWO MOBILE HOMES IN
            CRAWFORDSVILLE. ONE MINOR INJURY OCCURRED. A FARM
            BUILDING WAS PUSHED OFF ITS SLAB ON HIGHWAY 50.

1042 PM     TSTM WND DMG     MARION                  35.21N 90.20W
05/27/2017                   CRITTENDEN         AR   LAW ENFORCEMENT

            TREE FELL ON HOUSE IN MARION. TREES AND POWERLINES DOWN
            COUNTYWIDE.

1044 PM     TSTM WND DMG     DENMARK                 35.53N 89.00W
05/27/2017                   MADISON            TN   TRAINED SPOTTER

            SEVERAL TREES DOWN AND UPROOTED.

1047 PM     TSTM WND DMG     MILLINGTON              35.33N 89.89W
05/27/2017                   SHELBY             TN   FIRE DEPT/RESCUE

            *** 1 INJ *** TREE DOWN ON TRAILER WHERE ONE PERSON WAS
            TRAPPED FOR SHORT PERIOD AND SUFFERED MINOR INJURIES.
            TIME ESTIMATED BASED ON RADAR.

1050 PM     TSTM WND DMG     WEST MEMPHIS            35.15N 90.18W
05/27/2017                   CRITTENDEN         AR   PUBLIC

            DAMAGE TO CASINO IN WEST MEMPHIS.

1050 PM     TSTM WND DMG     DOWNTOWN MEMPHIS        35.13N 90.05W
05/27/2017                   SHELBY             TN   PUBLIC

            TRACTOR TRAILER OVERTURNED ON THE HERNANDO DESOTO I-40
            BRIDGE.

1052 PM     HAIL             3 E JACKSON             35.63N 88.78W
05/27/2017  E0.88 INCH       MADISON            TN   EMERGENCY MNGR

            NICKEL SIZE HAIL AT BEECH BLUFF ROAD AND MOUNDVIEW DRIVE.

1056 PM     TSTM WND DMG     BARGERTON               35.73N 88.50W
05/27/2017                   HENDERSON          TN   EMERGENCY MNGR

            TREES AND POWER LINES DOWN ACROSS CENTRAL AND NORTHERN
            SECTIONS OF HENDERSON COUNTY.

1100 PM     TSTM WND DMG     8 E DOWNTOWN MEMPHIS    35.13N 89.91W
05/27/2017                   SHELBY             TN   TRAINED SPOTTER

            TREES AND POWERLINES DOWN COUNTYWIDE.

1100 PM     TSTM WND DMG     4 E DOWNTOWN MEMPHIS    35.13N 89.98W
05/27/2017                   SHELBY             TN   NWS EMPLOYEE

            LARGE TREE DOWN AT EAST PARKWAY NEAR SAM COOPER BLVD.

1105 PM     TSTM WND DMG     2 N DOWNTOWN MEMPHIS    35.16N 90.06W
05/27/2017                   SHELBY             TN   BROADCAST MEDIA

            PARTIAL BUILDING COLLAPSE AND GAS LEAK AT THE 100 BLOCK
            OF HARBOR TOWN CIRCLE ON MUD ISLAND JUST NORTH OF
            DOWNTOWN MEMPHIS.

1107 PM     TSTM WND DMG     1 ESE MIDTOWN MEMPHIS   35.13N 89.97W
05/27/2017                   SHELBY             TN   EMERGENCY MNGR

            LARGE SATELLITE DISH BLOWN OFF OF THE ROOF OF THE MEMPHIS
            OFFICE OF EMERGENCY MANAGEMENT.

1110 PM     TSTM WND GST     DOWNTOWN MEMPHIS        35.13N 90.05W
05/27/2017  M69.00 MPH       SHELBY             TN   BROADCAST MEDIA

            69 MPH GUST REPORTED IN DOWNTOWN MEMPHIS.

1112 PM     TSTM WND GST     WHITEHAVEN              35.02N 90.03W
05/27/2017  M61.00 MPH       SHELBY             TN   ASOS

            61 MPH GUST AT MEMPHIS INTERNATIONAL.

1115 PM     TSTM WND DMG     SOUTHAVEN               34.97N 90.00W
05/27/2017                   DESOTO             MS   PUBLIC

            POWERLINES DOWN IN SOUTHAVEN.

1200 AM     TSTM WND DMG     POTTS CAMP              34.65N 89.31W
05/28/2017                   MARSHALL           MS   BROADCAST MEDIA

            TREE DOWN ON CHURCH IN POTTS CAMP.

1200 AM     TSTM WND DMG     POTTS CAMP              34.65N 89.31W
05/28/2017                   MARSHALL           MS   BROADCAST MEDIA

            POWER LINES DOWN IN POTTS CAMP.

1205 AM     TSTM WND DMG     MICHIE                  35.06N 88.43W
05/28/2017                   MCNAIRY            TN   FIRE DEPT/RESCUE

            TREE DOWN ON HOUSE ON HIGHWAY 22 IN MICHIE.

1205 AM     TSTM WND DMG     PINE GROVE              34.71N 89.18W
05/28/2017                   BENTON             MS   BROADCAST MEDIA

            DOWNED TREES ON HIGHWAY 2 IN PINE GROVE.

1215 AM     TSTM WND DMG     RIPLEY                  34.73N 88.94W
05/28/2017                   TIPPAH             MS   AWOS

            TREES DOWN IN RIPLEY.

1220 AM     TSTM WND DMG     MYRTLE                  34.56N 89.12W
05/28/2017                   UNION              MS   BROADCAST MEDIA

            HOME DAMAGED IN WESTERN UNION COUNTY WITH DEBRIS ROAD.

1225 AM     TSTM WND DMG     6 W BOONEVILLE          34.66N 88.67W
05/28/2017                   PRENTISS           MS   BROADCAST MEDIA

            TREES DOWN IN THE DRY CREEK COMMUNITY.

1225 AM     TSTM WND DMG     NEW ALBANY              34.49N 89.02W
05/28/2017                   UNION              MS   BROADCAST MEDIA

            SEVERAL HOMES DAMAGED ALONG COUNTY ROADS 73 AND 75 NORTH
            OF NEW ALBANY. SOME HOMES SUFFERED HEAVY DAMAGE ALONG
            COUNTY ROAD 107 SOUTH OF NEW ALBANY. MORE DAMAGE OCCURRED
            ON HIGHWAY 15 NEAR INGOMAR.

1225 AM     TSTM WND DMG     NEW ALBANY              34.49N 89.02W
05/28/2017                   UNION              MS   BROADCAST MEDIA

            HOLE IN THE ROOF OF THE HEALTH AND REHAB CENTER.

1225 AM     TSTM WND DMG     10 ESE BOONEVILLE       34.61N 88.41W
05/28/2017                   PRENTISS           MS   BROADCAST MEDIA

            TREES DOWN ON HIGHWAY 4 IN PINEY GROVE AREA.

1228 AM     TSTM WND DMG     NEW ALBANY              34.49N 89.02W
05/28/2017                   UNION              MS   BROADCAST MEDIA

            A HOUSE SUFFERED ROOF AND COLUMN DAMAGE IN NEW ALBANY.

1230 AM     TSTM WND DMG     NEW ALBANY              34.49N 89.02W
05/28/2017                   UNION              MS   TRAINED SPOTTER

            POWER LINES DOWN ALONG HIGHWAY 178 ALONG WITH A ROOF
            BLOWN OFF A TRAILER ALONG HIGHWAY 178 NEAR TWIN CREEK.
            POOL FENCE BLOWN DOWN IN NEW ALBANY.

1235 AM     TSTM WND DMG     BALDWYN                 34.50N 88.63W
05/28/2017                   LEE                MS   BROADCAST MEDIA

            TREES DOWN IN BALDWYN.

1240 AM     TSTM WND DMG     ECRU                    34.36N 89.03W
05/28/2017                   PONTOTOC           MS   BROADCAST MEDIA

            TREES AND POWERLINES DOWN ACROSS THE COMMUNITY

1245 AM     TSTM WND DMG     6 W SHERMAN             34.36N 88.94W
05/28/2017                   PONTOTOC           MS   BROADCAST MEDIA

            DAMAGE TO HOMES IN THE CENTER HILL COMMUNITY. TREES DOWN.

1250 AM     TSTM WND DMG     7 NW PONTOTOC           34.32N 89.09W
05/28/2017                   PONTOTOC           MS   BROADCAST MEDIA

            TREES AND POWER LINES DOWN WEST AND NORTH OF PONTOTOC.

1250 AM     TSTM WND DMG     GOLDEN                  34.49N 88.19W
05/28/2017                   TISHOMINGO         MS   BROADCAST MEDIA

            A FEW TREES DOWN IN GOLDEN.

1255 AM     TSTM WND DMG     4 S KIRKVILLE           34.39N 88.49W
05/28/2017                   ITAWAMBA           MS   BROADCAST MEDIA

            POWER LINES DOWN IN THE RATCLIFF COMMUNITY.

0100 AM     TSTM WND DMG     MANTACHIE               34.32N 88.49W
05/28/2017                   ITAWAMBA           MS   BROADCAST MEDIA

            TREES AND POWER LINES DOWN IN MANTACHIE.

0100 AM     TSTM WND DMG     FULTON                  34.26N 88.40W
05/28/2017                   ITAWAMBA           MS   BROADCAST MEDIA

            TREES DOWN ON HIGHWAY 363 NEAR PEPPERTOWN ROAD.

0110 AM     TSTM WND DMG     PLANTERSVILLE           34.21N 88.67W
05/28/2017                   LEE                MS   BROADCAST MEDIA

            TREES DOWN IN PLANTERSVILLE.

0130 AM     TSTM WND DMG     AMORY                   33.99N 88.48W
05/28/2017                   MONROE             MS   BROADCAST MEDIA

            SOME TREES DOWN ON HIGHWAY 278 IN THE AMORY AREA AND
            ACROSS NORTHERN MONROE COUNTY. A TREE FELL ON HOUSE IN
            AMORY.

0145 AM     TSTM WND DMG     ABERDEEN                33.83N 88.55W
05/28/2017                   MONROE             MS   LAW ENFORCEMENT

            A FEW TREES DOWN AROUND ABERDEEN.

&&

MRM
Special weather statement, May 29, 1:50 AM CDT, 41 minutes before
Special Weather Statement
National Weather Service Memphis TN
150 AM CDT MON MAY 29 2017

TNZ088-089-290715-
Fayette TN-Shelby TN-
150 AM CDT MON MAY 29 2017

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 215 AM CDT
FOR...

Southwestern Fayette County in western Tennessee...
Southeastern Shelby County in western Tennessee...

At 148 AM CDT...a strong thunderstorm producing pea size hail was
located over Cordova, moving east at 15 mph.

Very heavy rain along with continuous cloud to ground lightning are
also possible with this thunderstorm.

People in southwestern Fayette and southeastern Shelby Counties
should monitor this storm closely.

LAT...LON 3510 8986 3526 8983 3526 8946 3504 8950
TIME...MOT...LOC 0648Z 283DEG 12KT 3518 8976

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 11:04 AM CDTRiver Flood WarningMEGMississippi7 days

Nearby

Flash Flood Warnings in Mississippi, 2017Flash Flood Warnings in Arkansas, 2017Every flash flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.